Im sorry to hear about your symptoms.
Well Chantix can cause your to have Gastritis which is a condition in which there is inflammation of the lining of the stomach or you could have simply developed Dyspepsia which is a condition in which there is increased production of gastric acid inside the stomach. Now this can lead to the heartburn as well as other symptoms such as metallic taste in mouth, stomach pain, chest pain etc.
I would suggest that you try using OTC prilosec 20 mg once a day which would be helpful in eliminating the symptoms. Usually the symptoms subside within 2 weeks however if they persist for a longer period of time, contact your doctor for a workup of acid reflux as well as H.pylori infection of the stomach. heartburn usually doesnt occur with patients who are trying to quit smoking.
I hope I have been helpful and this answers your query. Please remember to assign a feedback rating so JA will compensate me for my time. You are free to ask follow-up questions thereafter at no charge although any bonuses would be appreciated. Please allow up to 24 hours for a follow-up response if I am signed off.
If, for some reason, you are not satisfied with the answer, I would appreciate knowing why so that I can try to clear up any misunderstanding that may have taken place and still earn a positive rating from you. Finally, you may request me in the future by beginning the question with "THIS IS FOR Dr. Muneeb Ali".
Thank you for using Just Answer.